On the isomorphism of the group of homomorphisms of two torsion-free abelian groups for one of these groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1995), pp. 53-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1995_2_a6,
author = {A. M. Sebel'din and N. Yu. Antonova},
title = {On the isomorphism of the group of homomorphisms of two torsion-free abelian groups for one of these groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {53--59},
year = {1995},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1995_2_a6/}
}
TY - JOUR AU - A. M. Sebel'din AU - N. Yu. Antonova TI - On the isomorphism of the group of homomorphisms of two torsion-free abelian groups for one of these groups JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1995 SP - 53 EP - 59 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1995_2_a6/ LA - ru ID - IVM_1995_2_a6 ER -
%0 Journal Article %A A. M. Sebel'din %A N. Yu. Antonova %T On the isomorphism of the group of homomorphisms of two torsion-free abelian groups for one of these groups %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1995 %P 53-59 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1995_2_a6/ %G ru %F IVM_1995_2_a6
A. M. Sebel'din; N. Yu. Antonova. On the isomorphism of the group of homomorphisms of two torsion-free abelian groups for one of these groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1995), pp. 53-59. http://geodesic.mathdoc.fr/item/IVM_1995_2_a6/